# SDR SWAA2025102721042

- Difficulty date: October 3, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK FAIRING HAS IMPACT DAMAGE; A CRACK AND IS DELAMINATED ON THE INSIDE WHERE THE ATTACHMENT BEAM MAKES CONTACT.  REMOVED ATTACH BEAM AND ADJUSTMENT LINK ASSEMBLY FROM DAMAGED #3 FLAP TRACK FAIRING AND INSTALLED ON REPLACEMENT NR 3 FLAP TRACK FAIRING PER AMM 27-51-18.
